# SDR CALA2022062001534

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 97,079 hours, 17,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W13252
- Condition: Corroded
- Location: Sta655 Str6r-5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND FUSELAGE SKIN CORROSION BULGE UP AT RH UPP FWD AREA STA 655 STR 6R TO STR 5R TRANSFER REF. NON-ROUTINE HX NRC WO.817939 AND ORIGINATED BY EMP NO. V925649
